On a recursion formula related to confluent vandermonde

Shui Hung Hou, Sui-Hoi Hou

Research output: Contribution to journalArticlepeer-review

Abstract

In this short article, we give a novel and elegant proof of a recursion formula related to confluent Vandermonde determinants. This leads to an easy derivation of the well-known determinant identity due to Schendel.

Original languageEnglish (US)
Pages (from-to)766-772
Number of pages7
JournalAmerican Mathematical Monthly
Volume122
Issue number8
DOIs
StatePublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On a recursion formula related to confluent vandermonde'. Together they form a unique fingerprint.

Cite this